# SDR UALA2011020700629

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 65,045 hours, 23,955 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 41704
- Condition: Faulty
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AIR NOISE DANGEROUSLY LOUD.  WORST DURING CLIMBOUT & DESCENT.   NUMEROUS MISSED RADIO CALLS.  REPLACED THE LT CABIN AIR RECIRCULATION FAN IAW ACCOMPLISHED FLIGHT DECK AIR FLOW CHECK IAW MM.
